Publications with B. Baizhanov
All publications by Bektur Sembiuly Baizhanov and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:815||Baizhanov, B. S., Baldwin, J. T., & Shelah, S. (2005). Subsets of superstable structures are weakly benign. J. Symbolic Logic, 70(1), 142–150. arXiv: math/0303324 DOI: 10.2178/jsl/1107298514 MR: 2119127|